# SDR USAA2014060500006

- Difficulty date: June 4, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 27,685 hours, 12,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMER EXIT LIGHTS WERE ILLUMINATED WITH SWITCH IN ARM POSITION.  PERFORMED CIDS RESET.  SYS CHECKED NORMAL IAW AMM 33-51-00-710-001.
